MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/wnf.0000000000000030

Медицинская библиотека · Clinical neuropharmacology · 2014

Hypomania soon after shifting from paroxetine to agomelatine in a middle-aged woman with depression.

Tu Kun-Yu, Lin Pao-Yen

Клинический случайСтатьяПеревод в очереди

Аннотация

Hypomania or mania has been reported to be induced by multiple classes of antidepressant agents. Agomelatine is a newly approved drug for treating major depression, and its antidepressant effect works through distinct pharmacodynamic mechanisms from most other commonly used antidepressants. Here, we report a middle-aged female patient who presented hypomanic symptoms shortly after shifting from paroxetine to agomelatine.

Для цитирования: Tu Kun-Yu, Lin Pao-Yen. Hypomania soon after shifting from paroxetine to agomelatine in a middle-aged woman with depression.. Clinical neuropharmacology. 2014. DOI: 10.1097/wnf.0000000000000030.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.